# SDR SWIA202053707

- Difficulty date: September 22, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 38,764 hours, 34,559 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Track
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR AFT TRACK WORN THRU AT UPPER STOP, MARKED.  C-CHECK RO 10/29/2020.  BLENDED OUT DAMAGE AT CARGO DOOR AFT RACK AND FOUND TO BE OUT OF LIMITS, REF REO.  REMOVED AND INSTALLED A NEW CARGO DOOR AFT TRACK, REF DWG CRJ 200 SRM.  PERFORMED PRESSURE CHECK, REF CRJ 200 AMM, PRESSURE CHECK GOOD.  COMPLIED WITH TASK CARD.  SEE CONTINUATION FOR FURTHER DETAILS.
